IS IT NORMAL FOR A WHITE DISCHARGE TO OCCUR 3 DAYS AFTER USING MONISTAT-1

Monistat -1 is an antifungal drug that helps arrest further progression of microorganisms known as fungi. The key chemicals present in this med can aid in the case management of vaginal infections, chiefly conditions related to growth of yeast in your vaginal tract and nearby region. Access to outside air is essential for the treatment process; your treating doctor may tell you to wear clothes having a loose / comfortable fit. Fabrics made of cotton are highly recommended. Monistat -1 is a widely used med; but, is it normal to see white discharge – say, after 3 days of usage? It is essential to have the needful information.

Monistat – 1 is a formulation based on a generic med called miconazole. This drug forms part of treatment plans to heal vaginal growth. Active ingredients are found to be effective for halting growth of yeast and also associated infections. Your vagina needs to retain its moisture content. It is the moist nature of these parts that help keep infections away. In this light, it becomes essential to know your vulva (periphery of the vaginal tract) is safeguarded by mucous tissues. One of the tasks of these tissues is to secrete mucus. It is this secretion that keeps the region in needful moistness and thus helps keep off from possible attacks of germs or other microbes like fungi.

Another important fact concerning the periphery of the vaginal tract / vulva is, these regions can be very sensitive. Hence, this region may need drugs such as gels, creams or ointments which are quite mild in nature. Your caregiver will issue caution about using drugs through a self-medication mode or buying meds over the counter for such infections.

Owing to the sensitivity of these parts, you may witness a burning feeling soon after using meds such as monistat – 1. In some women, a few other discomforts such as itchiness, reddening of skin, etc. have also occurred.

Is it normal to witness a white discharge to show up 3 days after using this antifungal med?

Like most antifungal drugs, monistat -1 also can cause a few side effects in the vulva or your vaginal tract. Women have reported undesired side effects such as irritation of skin, swelling of vulva or inflammation of surrounding areas, a burning sensation, itchiness, etc. In such instances, it is a wise thing to consult with your treating doctor as quickly as possible.

Infographic explanation of IS IT NORMAL FOR A WHITE DISCHARGE TO OCCUR 3 DAYS AFTER USING MONISTAT-1

It is normal to witness a white discharge from the vaginal tract. This is mainly because monistat -1 is a single dosage cream applied for yeast infections. The cream – once applied – is let to stay inside. Your treating doctor may advise not to reapply the cream for 6 to 7 days. Hence, it is quite a normal thing to see a leakage of this cream from the vulva or vagina. Your caregiver may tell you not to panic when you witness such a discharge.

Women who are residents of the US are highly recommended advised to call 911 without much delay or reach out to the helplines of the food and drug administration (FDA) for needful medical support. On the other hand, women who are living in any of the Canadian provinces must establish contact with Health Canada or rush to a poison control unit functioning closer to their home.

Above all, keep your treating doctor updated of the other drugs you are presently using or applying. Compile a list of all drugs you are using now. While you are making such a list, care to include over the counter (OTC) drugs, prescription meds and supplements of vitamins, proteins as well as minerals, herbal supplements and / or dietary aids, if any. Those who plan to take a shot of a vaccine must keep their doctor informed of upcoming shot(s).

In general, the causes behind women witnessing yeast infections in vaginal tract remains unclear.
While applying meds such as monistat – 1, if you see adverse side effects like skin irritation, inflammation or swelling of vulva, burn or itchiness, ask for clinical support on an urgent basis. It is safe to stop using this monistat – 1 upon sensing a severe burning sensation. It is highly recommended to use this drug under the guidance of a qualified medical professional.

Leave a Reply